BibTeX record journals/complexity/ZhangMZL15

download as .bib file

@article{DBLP:journals/complexity/ZhangMZL15,
  author    = {Fuchen Zhang and
               Chunlai Mu and
               Guangyun Zhang and
               Da Lin},
  title     = {Dynamics of two classes of Lorenz-type chaotic systems},
  journal   = {Complexity},
  volume    = {21},
  number    = {1},
  pages     = {363--369},
  year      = {2015},
  url       = {https://doi.org/10.1002/cplx.21571},
  doi       = {10.1002/cplx.21571},
  timestamp = {Sun, 28 May 2017 13:19:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/complexity/ZhangMZL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics